# SDR 04FDEA01760

- Difficulty date: June 16, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA, LEFT HAND LONGERON 51 SPLICE FITTING BETWEEN STA 5-113 AND STA 1541 SUSPECT CRACKED.
